# SDR CALA2023050501376

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N29981
- Make and model: Boeing 787-9
- Aircraft serial: 06142
- Aircraft time: 12,201 hours, 1,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Broken
- Location: Dr2 Galley 4 Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 GALLEY 4 RH FWD EMERGENCY LIGHT BROKEN REF HAECO NON-ROUT INE NO.:9455479,ORIGINATED BY EMP V903194,SPEC NO.:B787-33-3-000 1. PERFORMED BY EMP V903194,REPLACED DR2 GALLEY 4 RH FWD EMERGENCY LT AND CONDITIONAL CHK "NORMAL" REF AMM 33-51-05-00A-720A REV171 .IDT BY TA606.
